# SDR ASAA2015092513199

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 25,803 hours, 7,981 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Control Unit
- Part number: 115195214
- Part serial: 115195203506
- Condition: Failed
- Location: Battery
- Part time: 25,803 hours, 7,981 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY SHOWS 1 AMP TO 2 AMP CHARGE THROUGHOUT FLIGHT -27 VOLTS.  ACFT GROUNDED.  R & R MAIN BATTERY AND AUX BATTERY, REF MM 24-31-11.  OPS CHECK FAIL- ONCE CHARGED MAIN BATTERY VOLTS DROPPED TO 26V AND NEG 2 AMP DISCHARGE, THEN RETURNED TO 31V AND 2A CHARGE, REF WDM 24-31-11. INSPECTED GROUND GD3252-DC, D10328, CONNECTOR D44, GROUND IS GOOD, RESISTANCE CHECKS GOOD.  VISUALLY INSPECTED J9 AREA C/B'S : C1212, C1340, C142, C1341.  NO DEFECTS NOTED. AS A PRECAUTION REPLACED P5-13 ELECTRIC METER, BATTERY AND GALLEY POWER MODULE.  REF AMM 24-21-53-401.  REPLACED SPCU REF AMM 24-34-11. OPS TEST NORMAL.  NO DEFECTS NOTED.  GROUND VERIFICATION SUCCESSFUL.
